# SDR FDEA200909053261

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 89,348 hours, 24,690 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8930111B60L010
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAXI IN, FOR ABOUT 6 MINUTES, GOT AN  INTERMITTENT CABIN SMOKE LEVEL 3 ALERT.  IT DID NOT REAPPEAR FOR ABOUT 3 MORE MINUTES. THEN IT WENT ON/OFF MULTIPLE TIMES.   RETURN TO GATE.  RELEASED FOR SERVICE IAW MEL: 26-17-01-03-A.
